# SDR DALA2022102706970

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N312DN
- Make and model: Airbus A321-211
- Aircraft serial: 7364
- Aircraft time: 15,630 hours, 7,541 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CENTER FITTING LOWER SILL AREA LH SIDE AFT GALLEY AREA. REPLACED CENTER FITTING AND FASTENERS DIMENSIONS OF CORROSION ARE L: 0.860 IN W: 0.670 IN TOOL USED DIGITAL CALIPER P/N:500- 196-30 S/N: A20226522 DUE DATE 12/SEP/23 ON LOWER SILL AREA LH SIDE AFT GALLEY AREA AS PER A321 SRM 51-42-11, SRM 51-72- 11DRAWING D53480505 RELEASE DATE 21-MAR-22 ISSUE EY RII INSPECTION COMPLETE 0855335 (AE354QC) JOB COMPLETE. (LP# 2469651)
